Advertisement

Ukrainian Mathematical Journal

, Volume 23, Issue 4, pp 406–414 | Cite as

Some theorems on Meijer's Kv-transform

  • P. Singh
Article
  • 19 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    G. N. Watson, A Treatise on the Theory of Bessel Functions (1945).Google Scholar
  2. 2.
    G. N. Watson, The Quarterly Journal of Mathematics, Oxford Series, 2, 298–309 (1931).Google Scholar
  3. 3.
    K. P. Bhatnagar, Acad. Roy. Belg. Bull. Cl. Sci., Séance du 10 janvier, 42 (1953).Google Scholar
  4. 4.
    V. P. Mainra, Bull. Calcutta Math. Soc.,50, No. 3, 123–149 (1958).Google Scholar
  5. 5.
    B. Singh, Proc. Rajasthan Acad. Sci.,9, 9–22 (1962).Google Scholar
  6. 6.
    B. Singh, Bulletin de l'Association des Actuaires Suisses,65, No. 1, 55–62 (1965).Google Scholar
  7. 7.
    A. Erdélyi et al., Tables of Integral Transforms, Vols. 1 and 2, McGraw-Hill Book Company, New York (1954).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • P. Singh

There are no affiliations available

Personalised recommendations